# SDR USAA001442

- Difficulty date: August 28, 2000
- Submitted: November 1, 2000
- Operation: Air carrier
- Aircraft: N577US
- Make and model: Boeing 737301
- Aircraft serial: 23742
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Part time: 41,313 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SEAT TRACK CORRODED .09375 INCH AROUND SCREW HOLES, OUTBOARD SEAT TRACK RIGHT SIDE BETWEEN STATION 663 AND 685.  CORROSION LEVEL 1, TASK NR C53-107-01.  BLENDED PER SRM 53-00-52 PER SRM SRM 53-00-52.  (M)
